A Fractional Analog of the Duhamel Principle
Data(s) |
29/08/2010
29/08/2010
2006
|
---|---|
Resumo |
Mathematics Subject Classification: 35CXX, 26A33, 35S10 The well known Duhamel principle allows to reduce the Cauchy problem for linear inhomogeneous partial differential equations to the Cauchy problem for corresponding homogeneous equations. In the paper one of the possible generalizations of the classical Duhamel principle to the time-fractional pseudo-differential equations is established. * This work partially supported by NIH grant P20 GMO67594. |
Identificador |
Fractional Calculus and Applied Analysis, Vol. 9, No 1, (2006), 57p-70p 1311-0454 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Duhamel's Principle #Pseudo-Differential Equations #Cauchy Problem #Inhomogeneous Equation #Time-Fractional Equation #35CXX #26A33 #35S10 |
Tipo |
Article |